Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 43, Issue 4, 2007
Metadata
 

An Interpolation Theorem on Cycle Spaces for Functions Arising as Integrals of Closed Forms
Takeo Ohsawa
pp. 911–922
Abstract | Full-Text PDF (161 KB) | Metadata

Convergent and Divergent Solutions of Singular Partial Differential Equations with Resonance or Small Denominators
Masafumi Yoshino
pp. 923–943
Abstract | Full-Text PDF (218 KB) | Metadata

Poisson Equations with Nonlinear Source Terms on Networks
Soon-Yeong Chung, Dohan Kim and Nam Kee Lee
pp. 945–961
Abstract | Full-Text PDF (555 KB) | Metadata

On Holomorphic L2 Functions on Coverings of Strongly Pseudoconvex Manifolds
Alexander Brudnyi
pp. 963–976
Abstract | Full-Text PDF (196 KB) | Metadata

Existence of Crystal Bases for Kirillov–Reshetikhin Modules of Type D
Masato Okado
pp. 977–1004
Abstract | Full-Text PDF (269 KB) | Metadata

Scalar Conservation Laws with Vanishing and Highly Nonlinear Diffusive-Dispersive Terms
Naoki Fujino
pp. 1005–1022
Abstract | Full-Text PDF (213 KB) | Metadata

Carleman Estimates for the Lamé System with Stress Boundary Condition
Oleg Yu. Emanouilov (Imanuvilov) and Masahiro Yamamoto
pp. 1023–1093
Abstract | Full-Text PDF (576 KB) | Metadata

Inequalities for Some Functionals Associated with Bounded Linear Operators in Hilbert Spaces
Sever S. Dragomir
pp. 1095–1110
Abstract | Full-Text PDF (159 KB) | Metadata

A Note on Embeddings of S4 and A5 into the Two-dimensional Cremona Group and Versal Galois Covers
Shinzo Bannai and Hiro-o Tokunaga
pp. 1111–1123
Abstract | Full-Text PDF (186 KB) | Metadata

Klyachko’s Theorem in Semi-finite von Neumann Algebras
Tetsuo Harada
pp. 1125–1137
Abstract | Full-Text PDF (164 KB) | Metadata

On Composition Ideals of Multilinear Mappings and Homogeneous Polynomials
Geraldo Botelho, Daniel Marinho Pellegrino and Pilar Rueda
pp. 1139–1155
Abstract | Full-Text PDF (209 KB) | Metadata

Dynamical Yang–Baxter Maps with an Invariance Condition
Youichi Shibukawa
pp. 1157–1182
Abstract | Full-Text PDF (232 KB) | Metadata

On Decay-nondecay and Scattering for Schrödinger Equations with Time Dependent Complex Potentials
Kiyoshi Mochizuki and Takahiro Motai
pp. 1183–1197
Abstract | Full-Text PDF (170 KB) | Metadata

Semi-Direct Products of Lie Algebras and their Invariants
Dmitri I. Panyushev
pp. 1199–1257
Abstract | Full-Text PDF (510 KB) | Metadata